2-Groupoid Enrichments in Homotopy Theory and Algebra by Kamps K.H., Porter T.

By Kamps K.H., Porter T.

Show description

Read or Download 2-Groupoid Enrichments in Homotopy Theory and Algebra PDF

Similar algebra books

An Introduction to Homological Algebra (2nd Edition) (Universitext)

With a wealth of examples in addition to plentiful purposes to Algebra, this can be a must-read paintings: a basically written, easy-to-follow advisor to Homological Algebra. the writer presents a therapy of Homological Algebra which techniques the topic by way of its origins in algebraic topology. during this fresh variation the textual content has been absolutely up-to-date and revised all through and new fabric on sheaves and abelian different types has been extra.

Commutative Algebra, Vol. 2

This moment quantity of our treatise on commutative algebra offers mostly with 3 easy subject matters, which transcend the roughly classical fabric of quantity I and are more commonly of a extra complex nature and a newer classic. those issues are: (a) valuation idea; (b) thought of polynomial and tool sequence earrings (including generalizations to graded jewelry and modules); (c) neighborhood algebra.

Extra resources for 2-Groupoid Enrichments in Homotopy Theory and Algebra

Example text

99–116. [V] Vogt, R. : Homotopy limits and colimits, Math. Z. 134 (1973), 11–52.

75–103. CT/0106240, Cambridge, 2001. : A survey of definitions of n-category, Theory Appl. Categ. 10 (2002), 1–70. : Sur une notion de 3-cat´egorie adapt´ee a` l’homotopie, Preprint, AGATA, Univ. Montpellier II, 1994. : Spaces with finitely many non-trivial homotopy groups, J. Pure Appl. Algebra 24 (1982), 179–202. : Homology, Springer, Berlin, 1967. : Approche en dimension sup´erieure des 3-cat´egories augment´ees d’Olivier Leroy, Th`ese, Univ. Montpellier II, 1999. [MP] Mutlu, A. : Iterated Peiffer pairings in the Moore complex of a simplicial group, Appl.

35 (1983), 385–416. Gabriel, P. : Calculus of Fractions and Homotopy Theory, Ergeb. Math. Grenzgeb. 35, Springer, New York, 1967. : Categorically algebraic foundations for homotopical algebra, Appl. Categ. Structures 5 (1997), 363–413. Grandis, M. : Homotopy structures for algebras over a monad, Appl. Categ. Structures 7 (1999), 227–260. : Pursuing stacks, Manuscript, 1984. Gray, J. : Formal Category Theory: Adjointness for 2-Categories, Lecture Notes in Math. 391, Springer, Berlin, 1974. Guin-Walery, D.

Download PDF sample

Rated 4.40 of 5 – based on 13 votes